# SDR UIEA2025100801261

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 2,509 hours, 324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Part serial: NSN
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT PORTABLE FLASHLIGHT TEST INOP.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-01, OPS CHECK GOOD. THIS CLEARS MDDR 239723.
